Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 391547, 11 pages
http://dx.doi.org/10.5402/2012/391547
Research Article

A Mathematical Model of Three-Species Interactions in an Aquatic Habitat

Department of Mathematics, University of Jos, PMB 2084, Jos, Nigeria

Received 16 November 2011; Accepted 13 December 2011

Academic Editors: M. Mei and X. Meng

Copyright © 2012 J. N. Ndam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. B. Hsu, Y.-S. Li, and P. Waltman, “Competition in the presence of a lethal external inhibitor,” Mathematical Biosciences, vol. 167, no. 2, pp. 177–199, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C.-H. Chiu and S.-B. Hsu, “Extinction of top-predator in a three-level food-chain model,” Journal of Mathematical Biology, vol. 37, no. 4, pp. 372–380, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Basset, D. L. DeAngelis, and J. E. Diffendorfer, “The effect of functional response on stability of a grazer population on a landscape,” Ecological Modelling, vol. 101, no. 2-3, pp. 153–162, 1997. View at Publisher · View at Google Scholar
  4. G. T. Skalski and J. F. Gilliam, “Functional responses with predator interference: viable alternatives to the Holling type II model,” Ecology, vol. 82, no. 11, pp. 3083–3092, 2001. View at Google Scholar
  5. R. S. Cantrell and C. Cosner, “On the dynamics of predator-prey models with the Beddington-DeAngelis functional response,” Journal of Mathematical Analysis and Applications, vol. 257, no. 1, pp. 206–222, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. G. Kassem and J. N. Ndam, “On the dynamics of predator-prey interactions in a three-trophic level food chain,” Far East Journal of Applied Mathematics, vol. 34, no. 1, pp. 95–110, 2009. View at Google Scholar · View at Zentralblatt MATH
  7. A. Okubo and S. A. Levin, Diffusion and Ecological Problems: Modern Perspectives, Springer, New York, NY, USA, 2001.
  8. S.-B. Hsu, T.-W. Hwang, and Y. Kuang, “A ratio-dependent food chain model and its applications to biological control,” Mathematical Biosciences, vol. 181, no. 1, pp. 55–83, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet